# SDR AALA201711079019

- Difficulty date: October 30, 2017
- Submitted: November 11, 2017
- Operation: Air carrier
- Aircraft: N752US
- Make and model: Airbus A319-112
- Aircraft serial: 1319
- Aircraft time: 41,134 hours, 29,731 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004350701
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE DOOR SILL AT -Y1589 AND FR 68.  REPAIRED THE DOOR SILL IAW SRM 53-41-14-300, AND SRM 51-42-11.
